# SDR COMA0060049

- Difficulty date: January 16, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N977CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7157
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 601R35031239
- Condition: Cracked
- Location: Bs 621
- Part time: 7,559 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO FLOOR SUPPORT ANGLE AT FS 621.00 WL 73.5 LHS ISCRACKED.  REPAIRED FLOOR SUPPORT ANGLE IAW REO 601R-53-61-117, REV  A.
